19 Comments

  1. Angelan Farris
    November 7, 2015 @ 5:41 am

    i took this for more than 30 days, and all I got from it is more tendency of erections. Then Nuhairrx is better now… I am getting my hair back little by little.

  2. allan roth
    November 5, 2015 @ 12:56 pm

    Have you come across any natural so called “remedies” that can be used to promote hair re-growth? If so what are they?

  3. David aka - TakingthePlunge
    February 5, 2013 @ 4:25 am

    Sun,

    According to clinical studies, side effects from Propecia are temporary and should subside upon discontinuation of the drug. However, there are reports of men who have sustained permanent sexual dysfunction from taking it. If you are considering finasteride, I recommend continuing to research and communicate with others who have taken the drug on our hair loss forum.

    Five to ten months is certainly enough time to see results from Propecia. If you discontinue the drug after this time, any hair growth you have gained will eventually be lost and your hair loss will continue along its natural path.

    Medical hair loss treatments are not a cure. If you wish to retain the benefits, you will need to continue using Propecia for life or until a better solution becomes available.

  4. Sun
    January 30, 2013 @ 10:05 am

    Hi,

    I’m 27 yrs old with early signs of male pattern baldness. Dr has prescribed Finasteride 1mg and Minoxidil 2%. Unfortunately the dr is too busy and not too interactive.

    1) I noticed that the side effects of Finasteride are decreased libido, impotence, reduction in the volume of ejaculate. Could you please let me know if these effects are irreversible? Probability of 2% is still too high to risk impotency if it is irreversible. Pls elaborate on some serious cases of these side effects.

    2) Will the baldness reoccur if the medication is stopped after 6-10 months? What is the general period of medication to cure the baldness problem for the long run?

    Thanks for your help. Much appreciated.

  5. Bill - Managing Publisher
    January 1, 2013 @ 12:03 pm

    Aaron,

    Thanks for your post on this topic. Procerin contains saw palmetto which contains warnings against women using it during pregnancy. That said, I haven’t read any information regarding whether or not its safe for men to use saw palmetto while trying to get his wife pregnant. It’s recommended that women don’t handle broken Propecia (finasteride) tablets. There’s also been some debate on whether or not continued use of Propecia (finasteride) while trying to conceive is safe, although most physicians I’ve spoken to agree that it’s safe.

    While I would venture to guess that continued use of saw palmetto while trying to conceive is safe, I’d recommend that your wife does not handle any broken tablets.

    But please don’t take my opinion and comments as medical advice. Check with your doctor.

    Best wishes and Happy New Year,

    Bill

  6. Aaron
    December 28, 2012 @ 5:36 am

    I currently use provillus and notice that it isn’t working as well as it did in the beginning so that is why I’m thinking about using procerin. I have been using provillus for about 3 years and my hair isn’t growing its slowly falling out bit as fast as I imagine if I didn’t use anything. My biggest concern is using it when I’m thinking about having children soon after my wife finishes nursing school in 6 months. Thanks for ur help I appreciate it.

  7. Aaron
    December 28, 2012 @ 5:30 am

    If thinking about using procerin but want to have kids soon. Do u think it would cause any problems with my sperm or birth defects.

  8. Bill - Managing Publisher
    April 4, 2012 @ 12:17 pm

    Owen,

    This could be a sign that Procerin is working for you. If the hair follicle is thickening and widening, it will most likely begin producing thicker and healthier hairs. Inevitably, you will eventually cut/trim the thin hair “tips” and you will be left with healthier and thicker hair.

    Are you on any kind other hair loss treatments or just Procerin?

    Best wishes,

    Bill

  9. Owen
    April 3, 2012 @ 10:03 pm

    Hi, I`m a procerin user.

    I have found many hair strands that are thin at tip and thick at the root , what is this about? is this a procerin effect, showing that the hair is getting thicker?

  10. Blake aka - FutureHTDoc
    March 30, 2012 @ 3:48 am

    Harry,

    In many cases, a new hair loss regimen can result in an initial period of increased hair loss. This is usually the drug’s way of shedding weak, thinning hair and replacing it with healthier, stronger hairs.

    Based on what you describe, there is a chance you could be experiencing this phenomenon, but it could also mean that your current routine isn’t preventing progressive loss. Because of this, I do recommend scheduling an appointment with a dermatologist or hair restoration physician and selecting an effective hair loss regimen.

    Good luck!

    Blake (Future_HT_Doc)
    Editorial Assistant

  11. Harry
    March 28, 2012 @ 12:27 pm

    Hi,

    I`ve been using procerin for about 3 months now, Still havnt seen any result, still losing hair everyday,
    Now my hair are getting loose, means that when i out my hair, they just come out in my hand, what is this about??
    is it due to severity of DHT??
    it seems the roots are weak, or what is it

  12. Damon
    March 11, 2012 @ 8:58 am

    Hello,

    I am 23 now, I have been undergoing hairfall for 2 years now, I have using Procerin which is supposed to highly affective for a person of my age and with not so much severity of hairloss. But its been 2 months but I havnt seen any results yet, the least I expected was to slow down the hairfall, which is almost as guaranteed within a month, but nothing

    I am afraid if my hairfall might be from someother reason. I want to ask you if the symptoms I have are for increased DHT or not.

    1) I have always had a oily skin, scalp too if I didnt washed my hair for 2-3 days, it got all oily and hair got greasy (during early teens), now that period is reduced to a day.
    2) Nowadays, my scalp is not getting rid of dandruff, its not visible, when I scratch my scalp, I can see it.
    3) I feel itchy tingling at times during the day alot,
    4) After taking shower My scalp get oily as day goes by.
    5) I see many thin hair, during bath I see thin and thick hair falling.
    6) During bath and combing , I am losing about 150 strands perday.
    7) I have seen some strands that are thick at the root and quite finer at the tip (I was wondering if its natural or its a sign of procerin working)
    8) just today I saw that as soon as I am pulling my hair, they are coming out, it seems the roots are quite weaker.

    Please guide me the right way and help me fixing the biggest stress maker.

  13. David aka - TakingthePlunge
    March 6, 2012 @ 3:04 am

    Fahad,

    It is normal for proven medical hair loss treatments like Rogaine (minoxidil) and Propecia (finasteride) to cause shedding during the first month of use. While I am not confident in Procerin’s ability to regrow hair or slow the progress of hair loss, I can only guess that you may be going through a similar shedding phase.

    Any hair loss treatment needs time to work. One month is not nearly long enough for results to present themselves. If you wish to continue using Procerin then I suggest using it as directed for at least 6 months. However, I think you will find that the clinically proven and FDA approved drugs Rogaine and Propecia are likely to be much more effective.

    David

  14. Fahad
    March 5, 2012 @ 4:58 am

    Dear Reader, I have a few questions regarding use of Procerin,

    I have been using Procerin for more than a month now.

    I dont know if my hairloss has decreased, because its still falling, I guess it has to be 100+ perday.
    plus I have noticed many hair that are very fine at the tip but get thicker at the root, wondering what that is? is it a sign that procerin working? but then why is it falling?

  15. Blake aka - FutureHTDoc
    February 20, 2012 @ 10:55 am

    Luc,

    While liver damage isn’t specifically listed as a potential side effect, the stomach pain and aches you’re experiencing sound like an adverse event.

    Because of this, I highly recommend scheduling an appointment with your personal physician and discussing the Procerin usage. Your physician can analyze any potential liver risk and determine whether or not you should continue the medication regimen.

    I hope this helps!

    Blake (Future_HT_Doc)
    Editorial Assistant

  16. Luc Del Casale
    February 17, 2012 @ 2:13 am

    Been on Procerin for 2 weeks now and it makes me feel tired, bloated, and quezzy in the gut, I dont know if anymore hair has grown but have noticed my existing hair is thicker and lusher than normal, will continue to use , have heard from others it can do liver damage ,is this a possibility ?

  17. Blake aka - FutureHTDoc
    October 12, 2011 @ 1:05 am

    Ian,

    Saw Palmetto is believed to be a DHT (dihydrotestosterone) inhibitor. However, utilizing a medication containing finasteride (like Propecia) is likely a more effective option for DHT inhibition.

    Blake (Future_HT_Doc)
    Editorial Assistant

  18. David (TakingThePlunge)
    October 12, 2011 @ 12:28 am

    Iancu,

    The possible side effects of using DHT inhibitors like Propecia (finasteride) and Avodart (dutasteride) include; reduced semen production, a reduced libido, gynecomastia and softer erections. The most serious of these occur in less than 2% of patients.

    These side effects should diminish upon discontinuation of the drug.

    David (TakingThePlunge)

  19. Iancu
    October 7, 2011 @ 5:36 am

    Is there any side effects in blocking the DHT?

Leave a Reply

Your email address will not be published.